Has anyone came off of invega sustenna?


#747

Absolutely terrible. I had 6 injections. It’s been 9 months. I think I’m close to healed.


#748

Have you suffered from a loss of interest in activities you used to enjoy?


#749

Yea i did and still do. I use to be able to skate for good couple hours a day non stop at least 4 days a week, Play video games and make beats for hours during my free time, and work full to part time and go to school. I even managed to smoke weed too but… now all i do is lay on the couch and sometimes make beats for about an hour. Imvega changed my whole mindstate. It keeps the voices away but im not sure if ill be on it much longer cause i cant even work a part time job. At first i was depressed and couldn’t even get out a bed. Now im not depressed i just dont enjoy anything and cant cry. My grandma died and all i can think was why cannot cry this is devastating. But whatever i guess my pdoc doesnt seem to care neither but i get free injections so i just brush it off. He wants me on it for 3 more years too. Ive tried smoking weed on it too. It keeps the voices away but i can tap into a part of my brain that makes me talk for them where as before i couldn’t do that. Plus ive gained like over 70 pounds


#750

I’ve had of a loss of confidence. Is it your case too?


#751

yes if i got 1 shot and stopped will i go back to normal


#752

jana_doe, yes you will go back to normal, it takes about 4 to 5 months though


#753

I’m at 9 months and ain’t back to normal yet.


#754

I was fine after 8 months.

I’m sorry u still feel u have this poisen in u !!!

Its been a year and a month for me since I had these crap injections.

Fox out


#755

Sorry, I just realized there was a typo in something I wrote. I meant to write world but wrote word instead. In case you’re wondering why what I wrote didn’t make sense.


#756

Just to let you all know, It’s been 67 days since the last injection and I’m doing fine. In fact, I believe I could be back to normal in 60 days.
I have no sexual dysfunction, no anhedonia, the worst is behind me. It’s partly due to the fact I’ve been running, walking and boxing on a regular basis.
What remains are lack of motivation, tiredness and trouble sleeping.


#757

Yea youll be back to normal eventually. At least ur half way there. Idk if i could even get off this med. Are still taking antipsychotics?


#758

No I haven’t taken any medication whatsoever in 2 months! An I’m doing good.


#759

I’m in my 9th month off the shot. I’m in a much better space now then I was 2-3-4 months ago. I have my motivation back. I read that it says on Johnson and Johnson that it takes 10 months to completely leave your system. Or 6 half life’s. Fingers crossed everyone heals soon. If the 10 months are true I’m a few weeks away.


#760

Hello,
This post is about the exact time…Invega leaves your body.

If you’ve stopped Invega and are currently CONSUMED by the thought of " When will invega wear off from my system"?..I can 100% guarantee…You will have 100% full recovery from this bad drug. It all depends on how many shots you had…For me I had only the initial loading dose of 154mg…

First month was HELL!..
Second month I was in like getting used to hell…
Third and fourth were like “I’ve gotten used to being in hell” to the point I was functioning normally…during that time…I never even bothered about “The recovery from invega”
Fifth month mark…I am 100% back to normal. I can enjoy smoking…all my senses are back to normal…Everything…I have Great Energy. I am 100% back to the old me!..
Hang in there…Just like I said…it all depends on how many shots you had…if you had like two shots…It means…your full recovery will be on the 7th or 8th month mark…No matter what…You will have 100% Full recovery.

The only reason I am posting this is because when I was in Hell…I was in this website for days…with severe depression and with an intense fear of the possibility that I will never fully recover from this bad bad drug!

Hang in there!


#761

I strongly prefer the pills to the shot. Can’t live without the medication though.


#762

May I ask why? I prefer pills over injections as well. I’ve never taken Invega though.


#763

The shot made me gain like 40 pounds, and gave me bad anhedonia and sedation. I’d eat Chinese food and it would taste like cardboard.

The pills aren’t as bad, I’ve managed to be weight stable on them. Also food tastes ok on them.


#764

OK I prefer pills mainly for the psychological reason of not liking the process of getting an injection, or the idea of it.


#765

Yeah, not a fan of getting shots, the scar tissue really adds up.


#766

I was on an injection for over 2 years in the past. It has crossed my mind about scar tissue, but I don’t notice any. But I think it does happen.